Previous |  Up |  Next


Title: Probability limit identification functions on separable metrizable spaces (English)
Author: Štěpán, Josef
Author: Kříž, Pavel
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 51
Issue: 2
Year: 2010
Pages: 29-36
Category: math
MSC: 28A20
MSC: 60H10
idZBL: Zbl 1234.28005
idMR: MR2828151
Date available: 2014-05-02T05:37:44Z
Last updated: 2014-05-02
Stable URL:


Files Size Format View
ActaCarolinae_051-2010-2_5.pdf 458.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo